# SDR AALA20100117MIA01

- Difficulty date: January 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 61,016 hours, 21,735 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY DECREASE.  EMERGENCY DECLARED, RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE AUTO PILOT SERVO HYDRAULIC PRESSURE LINE AND THE UNION AND PACKING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
